Sorry, Ben. Sorry, Jerry.

one of the side effects of chemotherapy is the severely impacted sense of taste. it’s not that i can’t taste foods, it’s that foods taste wrong — bitter and/or metallic. i no longer enjoy one of my favorite pastimes — eating – which is not such a bad thing. and 2 of my best and closest friends (Ben & Jerry) are no longer talking to me because i told them that their ice-cream (all their flavors are my favorites, by the way) tastes AWFUL lately. on the ever present bright side? thank you Taxotere and Carboplatin for kicking the shit out of cancer cells. 🙂 i will tolerate this for a few more months… 🙂

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out /  Change )

Google+ photo

You are commenting using your Google+ account. Log Out /  Change )

Twitter picture

You are commenting using your Twitter account. Log Out /  Change )

Facebook photo

You are commenting using your Facebook account. Log Out /  Change )

Connecting to %s